# SDR BKEA201305220919

- Difficulty date: May 20, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N554CL
- Make and model: Lear 55LEAR
- Aircraft serial: 040
- Aircraft time: 14,506 hours, 9,981 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Link
- Part number: 32411281
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, UNABLE TO STEER ACFT WITH RUDDER OR NOSE STEERING.  ACFT VEERED TO THE RT OF THE CENTERLINE.  STOPPED ON RUNWAY AND SHUTDOWN ENGINES.  FOUND RT MAIN LANDING GEAR TORQUE LINK SHEARED AND TIRES PERPINDICULAR.
